# SDR AALA20110121TUL04

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT CORROSION ON FRAME 1322 FORWARD SIDE LONGERONS 28 LEFT TO 28 RIGHT.  INSTALLED NEW FRAME SECTION STATION 1322 PER AARD 51-10-00-5 AND SRM 51-30-05.  INSTALLED FRAME SPLICES AT LONGERONS 25 RIGHT AND 25 LEFT PER SRM 53-03-00 FIGURE 2A SHEET 1.
